No. 1, Dasyue Rd., Tainan City 70101, Taiwan.
Department of Mathematics,
National Cheng Kung University
- Email: firstname.lastname@example.org
- Tel: 886-6-2757575, Ext: 65121
- Fax: 886-6-2743191
- Office: Math Building 322
- CV (in PDF file)
- B.S. Mathematics, National Tsing-Hua University, Taiwan, June 2002.
- M.S. Mathematics, National Tsing-Hua University, Taiwan, June 2004.
- Ph.D. Applied Mathematics, University of California, Davis, Sep. 2011.
- Assistant Professor, 2013/08-2018/07
- Associate Professor, 2018/08-
- Einstein institute of Mathematics, Hebrew University of Jerusalem, Jerusalem Israel. Sep 2012-July 2013
- Institut Des Hautes Etudes Scientifiques, Paris France, July, 2012--Aug, 2012.
- Max-Planck Institut fur Mathematik, Bonn Germany, Sep, 2011-- June, 2012.
Teaching and Research Assistant.
- National Tsing-Hua University, Taiwan, 2006-2007
- Teaching Assistant, Department of Mathematics, Aug, 2006 --July, 2007
- Research Assistant, National Center for Theoretical Science, Taiwan, Feb, 2006--July, 2006
- Armed Force, Taiwan, 2004-2006
- Second lieutenant as a Platoon leader, Oct, 2004--Jan, 2006
- Primary: Mathematical Physics (string theory related math), Complex Algebraic Geometry
- Secondary: Algebraic Topology, Analysis, Homological Algebra
Publications and Preprints
- Jia-Ming (Frank) Liou, Albert Schwarz,: Equivariant cohomology of infinite dimensional Grassmannian and Shifted Schur functions, Math. Res. Lett. 19, no.4, 1-10 (2012). Journal Link arXiv:1201.2554
- Jia-Ming (Frank) Liou, Albert Schwarz,: Moduli spaces and Grassmannian, Lett. Math. Phys., 103, 585-603 (2013) Journal Link.arXiv:1111.1649
- Jia-Ming (Frank) Liou, Albert Schwarz, Renjun Xu,: Weierstrass cycles and tautological rings in various moduli space
of algebraic curves, J. Fixed Point Theory Appl. 17 (2015) 209–219 Journal Link arXiv:1308.6374.
- Jia-Ming (Frank) Liou, Albert Schwarz,: Weierstrass cycles in moduli spaces and the Krichever map, Math. Res. Lett. 24, no.6, 1739-1758 (2017). Journal link arXiv:1207.0530.
- Jia-Ming (Frank) Liou,: Explicit solutions to the mean field equations on hyperelliptic curves of genus two, Differential Geometry and its Applications Volume 56, February 2018, Pages 173-186 Journal Link arXiv:1603.03219
- Jia-Ming (Frank) Liou, Chih-Chung Liu,: An algebraic construction of solutions to the mean field equations on hyperelliptic curves and its adiabatic limit, Proc. Amer. Math. Soc. 146 (2018), no. 9, 3693–3707. 14H55 (35J15) Journal link arXiv:1705.08791
- Applied Mathematics
- Si-Hua Chen, Shang-Wei Lian, Tzung Rang Wu, Tay-Rong Chang, Jia-Ming Liou, Darsen D. Lu , Kuo-Hsing Kao , Member, IEEE, Nan-Yow Chen, Wen-Jay Lee , and Jyun-Hwei Tsai, Impact of Semiconductor Permittivity Reduction on Electrical Characteristics of Nanoscale MOSFETs, IEEE TRANSACTIONS ON ELECTRON DEVICES, VOL. 66, NO. 6, JUNE 2019, Journal link